# SDR AALA202001229012

- Difficulty date: January 22, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 53,524 hours, 32,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: DOOR 2R EMERGENCY EXIT LIGHTS INOPERTIVE.  OPS CK OF EMERGENCY EXIT LIGHTS OK IAW AMM 33-50-00.
